MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NEURO PACK (NPNTC)212; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE NEURO PACK (NPNTC)212; GENERAL SURGERY TRAY (KIT)
Model Number SNE69NPNTD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record (dhr), lot number 20200526-23-sh was finished on 06/04/2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.149g/10 pieces.No sample was returned for the investigation.From the investigation, there is no abnormal situation which happened during production in the device history record.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, however, we will continue to monitor the trend of this type of incident.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer they stated the or cotton towel is reportedly being fuzzy.The procedure was laminectomy, there was no injury and no delay in the procedure.

Brand Name
NEURO PACK (NPNTC)212
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10691148
Report Number1423537-2020-00544
Device Sequence Number19695545
Product Code LRO
UDI-Device Identifier10888439263350
UDI-Public10888439263350
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE69NPNTD
Device Catalogue NumberSNE69NPNTD
Device Lot Number468804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;